# SDR C2XA97BT056

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: S7171001401300
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING 4A INSPECTION, WHILE COMPLETING FCD 7200-01007, FOUND NR 1 ENGINE FLOW DIVIDERS DRAIN LINE BROKEN.  REMOVED AND REPLACED DRAIN LINE.  (X)
